# SDR QXEA2013082001221

- Difficulty date: August 2, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK LT OTBD HAS SURFACE CORROSION AT STA X 94.00, 104.00, 120.00, 135.00, 151.00, 162.00, 198.00, 216.00 AND 229.00.  BLENDED LT OTBD SEAT TRACK  FOUND TO BE "OUT OF LIMITS".  REMOVED SEAT TRACK IAW SRM 51-42-45, SRM 51-40-15, SRM 51-42-05.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07.
